Advertisement

Algebra and Logic

, Volume 32, Issue 3, pp 154–164 | Cite as

Varieties whose countable embeddability skeletons are semilattices

  • Ya. L. Mordvinov
Article
  • 12 Downloads

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. G. Pinus, “Relations of epimorphism and embeddability on congruence distributive varieties,”Algebra Logika,24, No. 5, 588–607 (1985).Google Scholar
  2. 2.
    W. Hodges,On Constructing Many Nonisomorphic Algebras, Universal Algebra and Its Links with Logic, Algebra, Combinatorics and Computer Algebra, Springer, Berlin (1984), pp. 67–77.Google Scholar
  3. 3.
    A. F. Pixley, “The ternary discriminator function in universal algebra,”Math. Ann.,191, No. 3, 167–180 (1971).Google Scholar
  4. 4.
    E. Fried, G. Grätzer, and R. Quackenbush, “Uniform congruence schemes,”Alg. Univ.,10, No. 2, 176–189 (1980).Google Scholar
  5. 5.
    S. Burris and H. Werner, “Sheaf constructions and their elementary properties,”Trans. Am. Math. Soc.,248, No. 1, 269–309 (1979).Google Scholar
  6. 6.
    A. G. Pinus, “Varieties whose skeletons are lattices,”Algebra Logika,31, No. 1, 74–82 (1992).Google Scholar
  7. 7.
    A. G. Pinus, “Varieties with simple countable embeddability skeletons,”Sib. Mat. Zh.,31, No. 1, 127–134 (1990).Google Scholar
  8. 8.
    H. Werner,Discriminator Algebras, Akademic-Verlag, Berlin (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Ya. L. Mordvinov

There are no affiliations available

Personalised recommendations